Nurofen Rapid Relief Max Strength 400Mg Ibuprofen 20 Capsules

€12.00

New
Code 82D86F619233B216
Add to Basket
Product Information
Nurofen Rapid Relief Maximum Strength 400mg Liquid Capsules are available in a single dose format. Each capsule contains 400mg Ibuprofen, meaning only only 1 capsule is needed per dose.

These soft gel capsules contain the same active ingredient, ibuprofen, as Nurofen Tablets but in a soluble liquid form that’s easy to swallow and absorbed quickly into your bloodstream.

ol>
  • Faster acting than tablets
  • Quicker release in the body
  • For mild to moderate pain relief
  • Suitable from 12 years of age
  • Delivery Info

    We provide FREE delivery in the Republic of Ireland when you spend €38 or more.
    FREE Click & Collect from our Athlone Towncentre store . You will not be charged for this service.  Due to Covid-19 orders are taking an additional day
    Find out more about our Delivery & Collection services

    Returns Policy

    We want you to be completely satisfied with your order and we would hope to resolve any problems you may have. If you are unhappy with your purchase, we will exchange or refund the item or issue a credit note, providing the goods are not damaged and all packaging is still intact.

    Terms and conditions apply.

    Please view our full Returns Policy for further information.

    Click to view complete product details
    Close

    POP-IN HTML goes here

    Close

    Your Basket

    Your basket is currently empty